Ask an Eye Doctor and Get an Answer ASAP
Hello, Welcome to Just Answer
It all depends on the eye medicines you have been put on and any associated eye inflammation. If a cycloplegic eye drop has been started like cyclopentolate eye drops , then there will dilatation of the pupils , causing photophobia. Remedy is to wear photochromatic eye glasses or dark glasses when outdoors.
I have acular and maxitrol eye drops
In case there is inflammation in the eye ( post-op iritis) , which is quite common after cataract surgery , it responds well to the steroid eye drops prescribed.
It would be better to start prednisolone eye drops . Acular is a non steroidal eye drop while maxitrol is an antibiotic eye drop. Both can be continued as prescribed.
Try wearing dark glasses for outdoors and in case the photophobia continues( along with redness and watering) then I suggest you go back to your surgeon for a check up of the eyes and start of steroid eye drops if need be.
do you have any more questions?
Thanks and best wishesIf you are satisfied with the answer , please press the accept button so that I get my dues.A bonus and positive feedback are welcome.Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist